# SDR CA960930002

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 50420101
- Condition: Cracked
- Location: Nlg Steering
- Component: Cessna, 5842000207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE WHEEL STEERING BELLCRANK CRACKED IN THE RADIUS OF THE MAIN ATTACH PIVOT POINT AT ALL FOUR CORNERS.
